Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 9 > No. 2


Theory of y-fractional functional differential equations

PP: 27-30
D. Vivek, E. M. Elsayed, K. Kanagarajan, J. Prasanth,
In this paper, we discuss some existence results for a class of y- fractional functional differential equations. Some sufficient conditions are obtained by using Banach fixed point theorem and nonlinear alternative Leray-Schauder fixed theorem.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved